Skip to Content

Fluoxetine - 5 days feeling sick to my stomach with high anxiety. Taking 20 mg. Is this,normal ?

Responses (2)

janiebme 29 Nov 2016

Hi John-
It is not uncommon to have side effects for the first couple of weeks. Your symptoms may get worst before better. If you can stay with it for the next couple of weeks to see if the side effects improve. You may want to ask your doctor for something short term for the anxiety.
Hope it gets better for you soon.

VeroMiaStarz 13 Jan 2017

I just started 4 days ago. My stomach was feeling like I had bad acid reflux right away after I started taking it. My Dr. Told me to take 2 Prilosec a day for a week then taper back to one a day. I feel fine now, highly recommend it. As far as anxiety I have felt none since taking this, but do feel a bit slow like I can't find my words easily...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions